Sepsis Causing Acquired Protein C and Protein S Deficiency.
Аннотация
Warfarin Induced Skin Necrosis is a well-known and dreaded complication in patients who is being started on warfarin without adequate bridging with other anticoagulants. The mechanism is thought to be due to protein C deficiency acquired after initial exposure to warfarin. We present a rather unusual cause of protein C deficiency due to sepsis resulting in warfarin induced skin necrosis. 43 year old lady who has been on chronic warfarin therapy secondary to anti phospholipid syndrome was admitted to the hospital for acute ischemic cerebellar stroke. Warfarin was held due to acute thrombocytopenia. She was discharged after restarting the warfarin. She presented back with septic shock due to pneumonia. She was found to have multiple necrotic areas consistent with skin necrosis. Unfortunately, patient died due to multi organ failure despite goal directed therapy. This case demonstrates the importance of recognizing the sepsis as an acquired cause of protein C deficiency.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.